# SDR AALA20171201005

- Difficulty date: December 1, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 52,797 hours, 21,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A1281
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LOWER ANGLE OF STA. 847 BETWEEN STRINGER 27L TO STRINGER 27R AT AFT CARGO. REMOVED CORROSION ON LOWER ANGLE OF STA. 847 BETWEEN STRINGER 27L TO STRINGER 27R AT AFT CARGO PER SRM 51-10-02.
